Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 221, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 11, 2011, 1:17 AM EDT for Boone County, Hamilton County, Marion County, Indiana. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 1:17 AM EDT (05:17 UTC)
- Expired
- Jun 11, 2011, 2:00 AM EDT
- In force
- 43 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, IN, Hamilton County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 27 km from the middle of the area, began a volume at 05:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 1:42 AM EDT | TSTM WND GST 74 | 2 E Carmel, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1004 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1475 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
279 WUUS53 KIND 110517 SVRIND INC011-057-097-110600- /O.NEW.KIND.SV.W.0221.110611T0517Z-110611T0600Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 117 AM EDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BOONE COUNTY IN CENTRAL INDIANA... SOUTHERN HAMILTON COUNTY IN CENTRAL INDIANA... MARION COUNTY IN CENTRAL INDIANA... * UNTIL 200 AM EDT * AT 114 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LEBANON TO 5 MILES WEST OF PLAINFIELD...AND MOVING EAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... CLERMONT AROUND 125 AM EDT... INDIANAPOLIS INT'L AIRPORT...EAGLE CREEK RESERVOIR...CAMBY AND ZIONSVILLE AROUND 130 AM EDT... WYNNEDALE AND SPEEDWAY AROUND 135 AM EDT... MONUMENT CIRCLE...WILLIAMS CREEK...SPRING HILL AND ROCKY RIPPLE AROUND 140 AM EDT... WESTFIELD...INDIANA STATE FAIRGROUNDS...BROAD RIPPLE AND SOUTHPORT AROUND 145 AM EDT... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 101 AND 127. THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 8. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 69 AND 93. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 70 AND 100. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4011 8595 3964 8595 3963 8633 4003 8633 TIME...MOT...LOC 0517Z 274DEG 33KT 4001 8644 3967 8644 WIND...HAIL 60MPH <.75IN $$ PUMA
4 follow-up statements
894
WWUS53 KIND 110536
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
136 AM EDT SAT JUN 11 2011
INC011-057-097-110600-
/O.CON.KIND.SV.W.0221.000000T0000Z-110611T0600Z/
BOONE-HAMILTON-MARION-
136 AM EDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BOONE...SOUTHERN HAMILTON AND MARION COUNTIES UNTIL 200 AM EDT...
AT 132 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ZIONSVILLE TO SPEEDWAY TO 5 MILES SOUTH OF SPEEDWAY...MOVING
EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WARREN PARK...SOUTHPORT...CASTLETON AND BEECH GROVE AROUND 145 AM
EDT...
NOBLESVILLE...GEIST RESERVOIR...LAWRENCE AND FISHERS AROUND 150 AM
EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4010 8595 3965 8595 3964 8633 4003 8633
4011 8595
TIME...MOT...LOC 0536Z 269DEG 34KT 3998 8618 3984 8615
3972 8621
WIND...HAIL 60MPH <.75IN
$$
PUMA116
WWUS53 KIND 110546
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
146 AM EDT SAT JUN 11 2011
INC011-110555-
/O.CAN.KIND.SV.W.0221.000000T0000Z-110611T0600Z/
BOONE-
146 AM EDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3965 8595 3967 8627 3985 8621 4004 8621
4011 8595
TIME...MOT...LOC 0545Z 271DEG 39KT 4003 8599 3989 8599
3970 8607
$$
INC057-097-110600-
/O.CON.KIND.SV.W.0221.000000T0000Z-110611T0600Z/
HAMILTON-MARION-
146 AM EDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HAMILTON AND MARION COUNTIES UNTIL 200 AM EDT...
AT 141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NOBLESVILLE TO LAWRENCE TO BEECH GROVE...MOVING EAST AT 45 MPH.
SPOTTERS REPORT WINDS IN EXCESS OF 60 MPH IN CARMEL...NEAR 131ST AND
HAZEL DELL ROAD.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF MARION AND
SOUTHERN HAMILTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3965 8595 3967 8627 3985 8621 4004 8621
4011 8595
TIME...MOT...LOC 0545Z 271DEG 39KT 4003 8599 3989 8599
3970 8607
WIND...HAIL 60MPH <.75IN
$$
PUMA356
WWUS53 KIND 110553
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 AM EDT SAT JUN 11 2011
INC057-097-110600-
/O.CON.KIND.SV.W.0221.000000T0000Z-110611T0600Z/
HAMILTON-MARION-
153 AM EDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
HAMILTON AND EASTERN MARION COUNTIES UNTIL 200 AM EDT...
AT 151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES EAST OF NOBLESVILLE TO LAWRENCE TO 5 MILES EAST OF BEECH
GROVE...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4011 8595 3969 8595 3965 8596 3970 8613
3982 8610 4006 8608
TIME...MOT...LOC 0553Z 271DEG 39KT 4002 8588 3988 8588
3970 8596
WIND...HAIL 60MPH <.75IN
$$
PUMA307
WWUS53 KIND 110559
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
159 AM EDT SAT JUN 11 2011
INC057-097-110610-
/O.EXP.KIND.SV.W.0221.000000T0000Z-110611T0600Z/
HAMILTON-MARION-
159 AM EDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HAMILTON AND EASTERN
MARION COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4011 8595 3969 8595 3965 8596 3970 8613
3982 8610 4006 8608
TIME...MOT...LOC 0600Z 271DEG 39KT 4001 8578 3987 8578
3970 8586
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 12:56 AM EDT, 21 minutes earlier.
Area forecast discussion, Jun 11, 12:56 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1256 AM EDT SAT JUN 11 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS...A FRONTAL SYSTEM ACROSS THE AREA WILL KEEP THUNDERSTORMS IN THE FORECAST THROUGH SATURDAY...WITH POTENTIAL FOR SEVERE THROUGH LATE TONIGHT. THE PASSAGE OF A COLD FRONT ON SATURDAY WILL USHER IN COOLER TEMPERATURES AND CANADIAN HIGH PRESSURE WILL BUILD IN FOR SUNDAY AND MONDAY. BY TUESDAY NIGHT ANOTHER FRONTAL SYSTEM WILL BRING IN THUNDERSTORM CHANCES THROUGH THURSDAY AND TEMPERATURES WILL SLOWLY INCREASE BACK INTO THE MIDDLE 80S BY WEDNESDAY. && .NEAR TERM /REST OF TONIGHT/... STORMS ARE STRUGGLING TO STAY TOGETHER ACROSS ILLINOIS AT THIS TIME...AND HAVE BEEN THAT WAY ALL EVENING. SO...DROPPED POPS TO CHANCE ACROSS THE EASTERN THIRD OF FORECAST AREA. STAYED WITH LIKELY ACROSS THE REMAINDER OF THE AREA...CURRENT THINKING IS THAT COLD FRONT COULD STILL TRIGGER ACTIVITY OVER THE NORTHWEST PORTIONS OF THE AREA LATE TONIGHT. CURRENT QPFS IN GRIDS ARE ON LOWER SIDE...SO DO NOT HAVE TO MAKE ANY AMENDMENTS TO THOSE. TEMPS ARE ON TRACK...NO CHANGES. UPDATED GRIDS HAVE BEEN SENT. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... THE COLD FRONT WILL BE IN OR APPROACHING THE NORTHWEST PART OF THE FORECAST AREA SATURDAY MORNING SO CONVECTION ASSOCIATED WITH THAT SHOULD BE ONGOING AHEAD OF THE FRONT. THE FRONT SHOULD PASS THROUGH THE AREA BY AFTERNOON AND THUS HAVE TAPERED POPS DOWN FROM THE NORTHWEST TO THE SOUTHEAST THROUGH THE EVENING HOURS. TEMPERATURES IN THE NORTHWEST COULD START TO FALL DURING THE AFTERNOON AS WELL. BY SATURDAY NIGHT HIGH PRESSURE WILL START TO BUILD IN AND KEEP THE WEATHER FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT DRY. WITH COLD ADVECTION BEHIND THE FRONT WILL SEE COOLER TEMPERATURES FOR LOWS SATURDAY NIGHT AND SUNDAY NIGHT /THE 50S/ AND HIGHS SUNDAY ONLY IN THE 70S. && .LONG TERM /MONDAY THROUGH FRIDAY/... ENSEMBLES SHOWING DECENT AGREEMENT IN THE LONG TERM FOR A RIDGE BUILDING IN SUNDAY THROUGH MONDAY NIGHT. BY TUESDAY AFTERNOON THE RIDGE STARTS TO BREAK DOWN AND ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH THE AREA WEDNESDAY AND THURSDAY AND WILL SEE THUNDERSTORM CHANCES FROM TUESDAY NIGHT THROUGH THURSDAY WHEN ANOTHER RIDGE STARTS TO BUILD IN FOR FRIDAY. HPC GUIDANCE LOOKS GOOD FOR HIGHS IN THE LOW TO MIDDLE 80S AFTER MONDAY/S 70S. && .AVIATION.../DISCUSSION FOR THE 06Z TAFS/... THUNDERSTORMS WILL AFFECT KIND AND KBMG TAFS RIGHT AT BEGINNING OF TAF PERIOD. HOWEVER THESE CELLS WILL BE EAST OF KIND AND KBMG BY 07Z. ANOTHER AREA OF THUNDERSTORMS OVER SOUTHERN ILLINOIS MAY AFFECT KBMG TAF IN A FEW HOURS. MODELS SUGGEST THAT SHORT WAVE OVER THE MID-MISSISSIPPI VALLEY WILL PROPAGATE ACROSS CENTRAL INDIANA OVERNIGHT. RECENT RADAR TRENDS SHOW STORMS BLOSSOMING ACROSS OVER A LINGERING FRONTAL BOUNDARY WITH BEST FORCING EXPECTED TO ARRIVE WITH THE COLD FRONT TOWARD 11-12Z. WILL CONTINUE VCTS MENTION THROUGH THIS PERIOD BUT ANY TSRA THAT DOES STRIKE MAY RESULT IN BRIEF MVFR OR IFR CONDITIONS. LATE SATURDAY MORNING AND SATURDAY AFTERNOON COOLER AND DRIER AIR ARRIVES BEHIND A COLD FRONT. FORECAST SOUNDINGS SHOW STRONG DRYING ASSOCIATED WITH THE STRONG SUBSIDENCE AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE UPPER MIDWEST...DICTATING VFR CONDITIONS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...TDUD SHORT TERM...CP LONG TERM....CP AVIATION...JP/JH
Hazardous weather outlook, Jun 10, 10:04 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1004 PM EDT FRI JUN 10 2011 INZ021-028>031-035>049-052>057-061>065-068>072-120215- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 1004 PM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THE STORM PREDICTION CENTER WILL CONTINUE THE SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA. THE MAIN THREATS WITH ANY STORMS THAT DO FORM WILL BE DAMAGING WINDS...FREQUENT LIGHTNING...LARGE HAIL...AND BRIEF DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-060-067-120215- VIGO-SULLIVAN-KNOX- 1004 PM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THE STORM PREDICTION CENTER WILL CONTINUE THE SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA. THE MAIN THREATS WITH ANY STORMS THAT DO FORM WILL BE DAMAGING WINDS...FREQUENT LIGHTNING...LARGE HAIL...AND BRIEF DOWNPOURS. LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WABASH RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY WINDS AND SMALL HAIL. LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS EXPECTED TO END BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TDUD
In the hours before
Local storm report, Jun 11, 12:22 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1222 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM TSTM WND GST CLINTON 39.66N 87.40W
06/11/2011 E70 MPH PARKE IN TRAINED SPOTTER
WINDS GUSTED TO THIS ESTIMATED SPEED SEVERAL TIMES DURING
A 10-MINUTE PERIOD. TREES AND LIMBS DOWN.
&&
BHHLocal storm report, Jun 11, 12:32 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1232 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND GST TERRE HAUTE 39.47N 87.38W
06/11/2011 E50 MPH VIGO IN TRAINED SPOTTER
&&
BHHLocal storm report, Jun 11, 12:34 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1234 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND GST DANA 39.81N 87.49W
06/11/2011 E50 MPH VERMILLION IN TRAINED SPOTTER
PARTS OF CITY WITHOUT POWER
&&
BHHLocal storm report, Jun 11, 12:38 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1238 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL 7 S VINCENNES 38.57N 87.51W
06/11/2011 M0.75 INCH KNOX IN TRAINED SPOTTER
DIME SIZE HAIL FELL FOR ABOUT 2 MINUTES...ACCOMPANIED BY
WIND GUSTS UP TO 35 MPH
&&
BHHLocal storm report, Jun 11, 1:01 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
101 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM TSTM WND GST 3 E FILLMORE 39.67N 86.70W
06/11/2011 M65 MPH PUTNAM IN EMERGENCY MNGR
&&
BHHLocal storm report, Jun 11, 1:03 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
103 AM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM TSTM WND DMG 3 E FILLMORE 39.67N 86.70W
06/11/2011 PUTNAM IN EMERGENCY MNGR
TREE ON CAR ON STATE ROAD 231 3 MILES SOUTH OF 36.
MULTIPLE POWER LINES DOWN IN NORTHERN PART OF COUNTY.
MULTIPLE TREES DOWN.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 11:21 PM EDT | Special Weather Statement | IND | Morgan | 24 min |
| Jun 10, 11:37 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 38 min |
| Jun 10, 11:55 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 50 min |
| Jun 11, 12:24 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 51 min |
| Jun 11, 12:48 AM EDT | Severe Thunderstorm Warning | IND | Hendricks | 42 min |
| Jun 11, 1:02 AM EDT | Severe Thunderstorm Warning | IND | Boone | 43 min |
| Jun 11, 1:50 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 40 min |
| Jun 11, 2:05 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison, Tipton | 40 min |
| Jun 11, 2:15 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings, Lawrence | 5 hr |
| Jun 11, 2:21 AM EDT | Severe Thunderstorm Warning | IND | Knox, Sullivan | 54 min |
| Jun 11, 2:41 AM EDT | Areal Flood Warning | IND | Delaware, Madison | 4 hr |
| Jun 11, 2:42 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 18 min |
| Jun 11, 6:12 PM EDT | Special Weather Statement | IND | Greene | 48 min |
| Jun 11, 7:05 PM EDT | Special Weather Statement | IND | Greene | 40 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.